# SDR 02240403WP

- Difficulty date: February 5, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N932MJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48156
- Engine: Pwa JT8D9
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Indication
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RT MLG UNSAFE LIGHT AND DOOR LIGHT ILLUMINATED.  MAINTENANCE JACKED AIRCRAFT AND PERFORMED SEVERAL GEAR SWINGS AND 1 MANUAL EXTENSION.  NO DEFECTS NOTED.  AFTER RETURN TO SERVICE.
